By customhooker Latest Reply 2011-02-18 23:06:45 -0600
Started 2011-02-17 13:42:18 -0600

What is good for me? When i first was diagnosed with type 2 in oct 2010 my bs were extremely high…they still are they seem to bounce all over there is no happy medium. The last few days I had the flu or something similar to it don't know for sure what I did have only that it knocked my socks off…sick wasn't the word for it My throne room didn't know whether to sit or hug the porcelain god being unemployed can't run to doctors so I have no idea what it was. I had rapid weight loss now I'm way over 200#'s again when I get over 200 its bad walkin my knee hurts so bad…i take insulin injections 4 x's per day,25 units of novalog b4 meals, 50-75units lantus at bedtime, also I quit taking metformin was taking it 1 pill 4 times/day (I had to break into fourths…didn't seem to foam so bad) now I quit taking it as now it doesn't matter I break out in hives, drool, or slobber alot will advise doctor when I see him later this month
And those damn insulin injections okay I've tried taking it both ways letting it get to room temperature which is more painful more burning for longer periods of time and the hives come I itch unbearably theere has been times I'm doubled over in extreme pain from the injection site…so I went back to takin chilled insulin it still burns I can tolerate it [no i don't use the alcohol pads] the injection site in the thighs or lower belly are getting more red and bruising hard to find a place thats not bruised. Here lately I've began getting dizzy and nauseaded…really bad vision I have this blown up to 400 % so I can see it to write it again later this month will tell doctor all of this but he sees the bruising and just can't believe its from the injections.
This may sound dumb but could I be allergic to the man-made insulin? There is a long list of medications I can't take because of hives, facial swelling and other numerous side affects from prescription drugs I feel like a diabetic guinea pig they keep trying to get me regulated what do Ido?

3 replies

Two painful feet
Two painful feet 2011-02-18 23:06:45 -0600 Report

You need to call your doctor right away. If you are allergic to your insulin it is not good for your body. I hope that you will get the help you need right away.l
Your Friend

realsis77 2011-02-17 19:26:21 -0600 Report

Sounds like your terriably allergic to your insulin! Talk to your doctor immediatly and get your insulin changed to a different one you can tolerate. I wish you the best! Keep us posted.

Harlen 2011-02-17 14:23:51 -0600 Report

You may need to swich insulins and I always run high when I am sick or in pain
I know some insulins work better ther others with each person.
When I let my BS get to high I get a lot of pain all over .
Hope you feel better soon
Best wishes

Next Discussion: testing kit accessories »